# SDR IPXA2018022426837

- Difficulty date: February 10, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 73,850 hours, 13,387 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CORROSION ON  UPPER SKIN AT APPROX XCW 82 - 98 STRINGER 15.  ACCOMPLISHED PERMANENT REPAIR IAW EA 0115730-01-A7139, REV IR AND EO MD11-5730-67528-A.
